ISSN 2148-4902
e-ISSN 2536-4553
 

Volume : 5 Issue : 4 Year : 2018

 
Sacroiliitis during isotretinoin treatment: causal association or coincidence? [North Clin Istanb]
North Clin Istanb. Ahead of Print: NCI-93798 | DOI: 10.14744/nci.2018.93798  

Sacroiliitis during isotretinoin treatment: causal association or coincidence?

Ece Aydoğ1, Gülcan Öztürk2, Asuman Cömert3, Neslihan Tasdelen4, Özlem Akın3, Duygu Geler Külcü5
1Yeditepe University Hospital, Department of Physical Medicine and Rehabilitation, Istanbul.
2Fatih Sultan Mehmet Education and Research Hospital, Department of Physical Medicine and Rehabilitation, Istanbul.
3Yeditepe University Hospital, Department of Dermatology, Istanbul.
4Yeditepe University Hospital, Department of Radiology, Istanbul.
5Haydarpaşa Numune Education and Research Hospital, Department of Physical Medicine and Rehabilitation, Istanbul.

Isotretinoin, a retinoid derivate used in acne treatment, has a variety of side effects involving the musculoskeletal system; however, sacroiliitis is rarely observed. Our aim was to present nine cases of sacroiliitis in patients being treated with isotretinoin. Sacroiliitis was identified and monitored using magnetic resonance imaging (MRI). Clinical symptoms were resolved with nonsteroidal anti-inflammatory drug (NSAID) therapy after isotretinoin treatment was ceased. Different from the other cases, follow up MRI was done. Follow-up MRI revealed improvement in some patients. Although the association between isotretinoin therapy and sacroiliitis has been covered in the literature, this association is not yet completely understood. We aimed to discuss relationship between two.

Keywords: Sacroiliitis, side effect, isotretinoin


Isotretinoin tedavisine bağlı gelişen sakroileit: tesadüf mü nedensel bir ilişki mi?

Ece Aydoğ1, Gülcan Öztürk2, Asuman Cömert3, Neslihan Tasdelen4, Özlem Akın3, Duygu Geler Külcü5
1Yeditepe Üniversitesi Hastanesi, Fiziksel Tıp ve Rehabilitasyon Anabilimdalı, İstanbul.
2Fatih Sultan Mehmet Eğitim ve Araştırma Hastanesi, Fiziksel Tıp ve Rehabilitasyon Bölümü, İstanbul.
3Yeditepe Üniversitesi Hastanesi,Dermatoloji Anabilimdalı, İstanbul.
4Yeditepe Üniversitesi Hastanesi, Radyoloji Anabilimdalı, İstanbul.
5Haydarpaşa Numune Eğitim ve Araştırma Hastanesi, Fiziksel Tıp ve Rehabilitasyon Bölümü, İstanbul.

Isotretinoin kas iskelet sistemi üzerine pek çok yan etkileri olan, akne tedavisinde kullanılan retinoid derivesi ilaçtır. Bununla birlikte sakroileit nadir görülen bir yan etkidir. Bu olgu serisinde 9 olguda isotretinoin kullanımına bağlı gelişen sakroileit vakasını takdim etmeyi amaçladık. Magnetik Rezonans Görüntülme ile sakroileiti tespit ettik. Klinik bulgular isotretinoinin kesilmesi, non steroid antiinflamatuvar ilaç kullanımı ile geriledi. Diğer olgu sunumlarında farklı olarak görüntüleme ile de MRG bulgularındaki değişiklikler takip edildi. Bazı olgularda MRG bulgularında düzelme tespit edilirken, bazılarında tespit edilmedi. İsotretinoin ile ilişkili sakroileit pek çok olgu sunumunda sunulmuş olsa da patogenez tam anlaşılamamıştır. Biz de bu vaka serisinde sakroileit ve isotretinoin kullanımı arasındaki ilişkiyi tartışmayı amaçladık.

Anahtar Kelimeler: sakroileit, yan etki, isotretinoin




Corresponding Author: Gülcan Öztürk, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar



 
©NCI 2016. Bu sitenin tüm hakları Istanbul Kuzey Klinikleri’ne aittir.